# SDR ASAA2017072921508

- Difficulty date: July 29, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,756 hours, 10,623 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FMC INTERROGATION FOR ENGINE FAULTS, THE NR 2 ENGINE RECENT FAULT CODE 73-10312 FOR THE START SWITCH SIGNAL AND ARINC BUSS DISAGREE.  ACFT GROUNDED.  PERFORMED FIM 73-24, TASK 813, NO FAULTS FOUND DURING INITIAL EVALUATION. FAULT CODE 73-10312 WAS ALSO NOT ACTIVE IN RECENT FAULTS OR FAULT HISTORY. PERFORMED REPAIR CONFIRMATION IAW FIM 73-24 TASK 813. ALL TESTS PASSED, FAULT NO LONGER ACTIVE. CLEARS THE PLT.
